RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 3, Pages 452–461 (Mi tmf615)  

This article is cited in 3 scientific papers (total in 4 papers)

Perturbation theory with convergent series for calculating physical quantities specified by finitely many terms of a divergent series in traditional perturbation theory

V. V. Belokurova, Yu. P. Solov'evb, E. T. Shavgulidzeb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A new high-accuracy method is suggested for calculating physical quantities for which only finitely many terms of the divergent series in a traditional perturbation theory are known. The method is based on approximating the desired quantity with the sum of finitely many terms of an absolutely convergent series. As an example, the $\beta$-function in the $\varphi_4^4 $ model and the critical exponent $\alpha$ characterizing the behavior of the $\mathrm{He}^4$ heat capacity near the phase transition point are calculated.

DOI: https://doi.org/10.4213/tmf615

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:3, 792–800

Bibliographic databases:

Received: 25.01.1999
Revised: 21.01.2000

Citation: V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “Perturbation theory with convergent series for calculating physical quantities specified by finitely many terms of a divergent series in traditional perturbation theory”, TMF, 123:3 (2000), 452–461; Theoret. and Math. Phys., 123:3 (2000), 792–800

Citation in format AMSBIB
\Bibitem{BelSolSha00}
\by V.~V.~Belokurov, Yu.~P.~Solov'ev, E.~T.~Shavgulidze
\paper Perturbation theory with convergent series for calculating physical quantities specified by finitely many terms of a divergent series in traditional perturbation theory
\jour TMF
\yr 2000
\vol 123
\issue 3
\pages 452--461
\mathnet{http://mi.mathnet.ru/tmf615}
\crossref{https://doi.org/10.4213/tmf615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794012}
\zmath{https://zbmath.org/?q=an:1031.81517}
\elib{http://elibrary.ru/item.asp?id=13335131}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 3
\pages 792--800
\crossref{https://doi.org/10.1007/BF02551033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088926700007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf615
  • https://doi.org/10.4213/tmf615
  • http://mi.mathnet.ru/eng/tmf/v123/i3/p452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yudin, IL, “Perturbation theory with convergent series: the calculation of the lambda phi(4)((4))-field theory beta-function”, Nuclear Instruments & Methods in Physics Research Section A-Accelerators Spectrometers Detectors and Associated Equipment, 502:2–3 (2003), 633  crossref  adsnasa  isi  scopus  scopus
    2. V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze, “Yurii Petrovich Solov'ev (obituary)”, Russian Math. Surveys, 59:5 (2004), 941–947  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Efimov, GV, “Blokhintsev and nonlocal quantum field theory”, Physics of Particles and Nuclei, 35:5 (2004), 598  isi
    4. V. V. Belokurov, E. T. Shavgulidze, “Nelineinye nelokalnye zameny peremennykh v funktsionalnykh integralakh”, Fundament. i prikl. matem., 21:5 (2016), 47–59  mathnet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:317
    Full text:100
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020